# SDR SWAA2022022495982

- Difficulty date: October 15, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SHIELD CORRODED BS 767 TO 794 RBL 22. / REMOVED CORROSION AT AFT CARGO FWD SHIELD BS 767-794 RBL22; VERIFIED LIMITS 'OUT OF LIMIITS' ORIGINAL .050'; REMAINING .040'; LOSS .010' REMOVED SHIELD LOCATED; DRILLED INSTALLED AND APPLIED CIC AREA NEW PAINT IAW B737 SRM 57-40-02; 51-10-02; 53-60-15-1A-1 AMM 51-21-91-620-802 DEG: 146A0081 REV: A;B ATAG: WN8909
